# SDR SWAA2018073123929

- Difficulty date: July 8, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 68,440 hours, 40,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140A9101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 360, STR 28L.  R&R END CLIPS IAW SRM & DWG.
